# SDR DXTA200601749

- Difficulty date: November 22, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 753 hours, 682 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221019213
- Part serial: 1YB1G
- Condition: Inoperative
- Location: Flt Control
- Part time: 753 hours, 682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL 210 WHILE CLIMBING AUTOPILOT AND YAW DAMPER DISENGAGED. COPILOTS PFD WENT BLANK THE FLASHED ON AND OFF SEVERAL TIMES OVER NEXT COUPLE OF MINUTES.  WAS UNABLE TO RESET A/P FOR SEVERAL MINUTES. TRANSFERRED A/P TO LT SIDE AND CONTINUED TO LANDING WITHOUT FURTHER INCIDENTS. REMOVED AND REPLACED FLIGHT CONTROL COMPUTER NR 2, P/N 822-1019-213 WITH OVERHAULED UNIT RECEIVED FROM MFG. ALSO REPLACED NR 2 PFD, P/N 622-9345-203, S/N 1YK5M, WITH OVERHAULED UNIT P/N 622-9345-203, S/N 3594 RECEIVED FROM MFG. AUTOPILOT SYSTEM AND PFD OP CHECKS GOOD. ALL WORK PERFORMED IAW SRM 523-0775807.
